On a problem with prime numbers
Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1291-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_6_a1,
author = {A. A. Karatsuba},
title = {On a problem with prime numbers},
journal = {Doklady Akademii Nauk},
pages = {1291--1293},
year = {1981},
volume = {259},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a1/}
}
A. A. Karatsuba. On a problem with prime numbers. Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1291-1293. http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a1/